# SDR 20010327CW008

- Difficulty date: January 29, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N690RR
- Make and model: Gulstm 500B
- Aircraft serial: 500B116988
- Engine: Lyc TIO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod Bolt
- Part number: LS74644
- Condition: Broken
- Location: Engine
- Part time: 1,196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER BOTH ROD BOLTS BROKEN.  CYLINDER WAS BROKEN FREE OF CRANKCASE ALL THE CYLINDER HOLD DOWN STUDS BROKEN.
